|Lexapro and HIV Meds
Mar 15, 2015
Hi, I've been diagnosed since April of 2014. I've been on Truvada and Isentress as my main drugs. For depression my doctor had me on Wellbutrin 150mg twice a day; however after a couple of months I realized that it really was not helping. So we switched to Lexapro 20mg. While I feel extremely better with Lexapro I've noticed that I have developed issues with holding my bladder and achieving orgasm now. I constantly have a "dripping" going on as a 26 year old it is very embarrassing and brings on a different level of anxiety. For the anorgasmia I do not have any solutions for and it really has started to affect other aspects of my life. Are there any recommendations that could help whether it's a prescription or an over the counter remedy? I like the combination of the HIV meds and Lexapro but Im not sure if the pros outweigh the cons. Thank You for all your advice
Response from Mr. Vergel
I am glad you feel better on Lexapro. Like you, I would definitely try my best to find solutions to potential side effects to sustain my better mood.
You need to talk to an urologist about your urine incontinence even if slight. SSRIs do not commonly cause this problem. This is the only reference I have found:
As you know, most antidepressants affect onset time for orgasms.
Some doctors add buspirone or bupropion to SSRI's like Lexapro to attempt to improve orgasmic dysfunction. Talk to your physician about this.
Let me know what happens. This is an important topic.
NUEVA VIDA NUEVA ACTITUD.
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.